Previous |  Up |  Next

Article

Title: Interpolationsfunktoren, Folgenideale und Operatorenideale (German)
Title: Interpolation functors, sequence ideals and operator ideals (English)
Author: Pietsch, Albrecht
Language: German
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 21
Issue: 4
Year: 1971
Pages: 644-652
Summary lang: German
.
Category: math
.
MSC: 46L20
MSC: 46M15
MSC: 47B10
idZBL: Zbl 0241.46063
idMR: MR0293410
.
Date available: 2008-06-09T13:54:23Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/101064
.
Reference: [1] P. L. Butzer, H. Berens: Semi-Groups of Operators and Approximation.Berlin-Heidelberg- New York 1967. Zbl 0164.43702, MR 0230022
Reference: [2] A. Calderon: Intermediate spaces and interpolation, the complex method.Studia Math. 24 (1964) 113-190. Zbl 0204.13703, MR 0167830
Reference: [3] N. Deutsch: Interpolation dans les espaces vectoriels topologiques localement convexes.Bull. Soc. Math. France Mémoire 13 (1968). Zbl 0172.39501, MR 0253011
Reference: [4] D. J. H. Garling: On Ideals of operators in Hilbert space.Proc. London Math. Soc. (3) 17 (1967) 115-138. Zbl 0149.34202, MR 0208398
Reference: [5] I. Z. Gochberg, M. G. Krein: Einführung in die Theorie der linearen nichtselbstadjungierten Operatoren.Moskau 1965 (russisch).
Reference: [6] J. Lions, J. Peetre: Sur une classe d'espaces d'interpolation.Inst. Hautes Études Sci. Publ. Math. 19 (1964) 5-68. Zbl 0148.11403, 10.1007/BF02684796
Reference: [7] B. S. Mitiagin: Interpolationstheorie für Modular-Räume.Mat. Sborník 66 (1965) 473 - 482 (russisch).
Reference: [8] A. Pietsch: Ideale von $S_p$-Operatoren in Banachräumen.Studia Math. 38 (1970), 59-69. MR 0412833
Reference: [9] A. Pietsch, H. Triebel: Interpolationstheorie für Banachideale von beschränkten linearen Operatoren.Studia Math. 31 (1968) 95-109. Zbl 0182.17002, MR 0243341
Reference: [10] H. Triebel: Über die Verteilung der Approximationszahlen kompakter Operatoren in Sobolev-Besov-Räumen.Invest. math. 4 (1967) 275-293. Zbl 0165.14501, MR 0220055, 10.1007/BF01425385
Reference: [11] H. Triebel: Zur Interpolation von Normidealen in Hilberträumen.Wiss. Zeitschrift FSU Jena, Math.-Nat. Reihe, 18 (1969) 263-267. Zbl 0211.14903, MR 0282223
Reference: [12] R. Schatten: Norm ideals of completely continuous operators.Berlin-Göttingen-Heidelberg 1960. Zbl 0090.09402, MR 0119112
Reference: [13] G. I. Russu: Symmetrische Funktionenräume ohne Majoranteneingenschaft.Mat. Issled (Kishinev) 4 (1969), 82-93 (russisch).
.

Files

Files Size Format View
CzechMathJ_21-1971-4_12.pdf 946.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo